# SDR ASAA2018082865936

- Difficulty date: August 26, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 13,698 hours, 4,519 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE WEATHER RADAR FAILED MESSAGE IN NAV DISPLAYS.  DEPOWERED,  WENT TO TEST ON RADAR AND TERR ON NAV DISPLAY,  WENT BACK TO RADAR AND MESSAGE CLEARED.  RADAR FUNCTIONING OK.  ACFT GROUNDED. PERFORMED AN OPS TEST IAW AMM 34-43-00-710-802-001.  FOUND NO WEATHER RADAR FAIL MESSAGES. OPS NORMAL.   NO DEFECTS NOTED.
